11-21-2005, 05:09 PM #1
is it possible to be getting gyno 1.5 weeks into my first cycle of 500mgs of cyp? im a little paranoid! they feel more sensative, perhaps a bit sore, but that could be due to the constant squeezing/rubbing lol
11-21-2005, 05:10 PM #2
then quit squeezing and rubbing........
you'll know when you're getting the symptoms
11-21-2005, 05:11 PM #3
Don't touch..touching can make the gyno worse..If there sensitive take 50-80mg a day nolva till it subsides...
11-21-2005, 05:12 PM #4Originally Posted by wolfyEVH
11-21-2005, 05:13 PM #5Junior Member
Originally Posted by KINGKONG
- Join Date
- Oct 2005
11-21-2005, 05:15 PM #6Originally Posted by jaym_100
11-21-2005, 05:15 PM #7
1.5 wks in-didn't you have this post just week ago when you were only likle 2 injects in-you are not having gyno-now quit playing with your titties and stop worrying about it.
11-21-2005, 05:42 PM #8Originally Posted by shortie
11-21-2005, 05:47 PM #9
Aromatization is occuring so estrogen could be binding to the ER and causing symptoms....... If you do feel your havinf signs then hit the Nolva at 80mg until symptoms go away and then stay at 20mg through the cycle.
11-21-2005, 05:51 PM #10
Originally Posted by needmorestrength
- Join Date
- Nov 2005
- Standing Above Weakness
- Blog Entries
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)